# SDR GTIA2018121313008

- Difficulty date: December 11, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N534NK
- Make and model: Airbus A319-132
- Aircraft serial: 3395
- Aircraft time: 41,935 hours, 19,437 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Failed
- Location: Captain'S
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CA MCDU FAILED AND MCDU 1 CB POPPED-REMOVED AND REPLACED #1 MCDU IAW AMM 22-82-12 OPS CHECK GOOD
